RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 1, Pages 259–263 (Mi zvmmf6020)  

Scientific communications

An algorithm for the solution of a linear programming problem by the loaded functional method

A. P. Abramov, J. P. Ivanilov

Moscow

Full text: PDF file (558 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:1, 260–265

Bibliographic databases:

UDC: 51:330.115
MSC: 90C05
Received: 25.03.1976

Citation: A. P. Abramov, J. P. Ivanilov, “An algorithm for the solution of a linear programming problem by the loaded functional method”, Zh. Vychisl. Mat. Mat. Fiz., 17:1 (1977), 259–263; U.S.S.R. Comput. Math. Math. Phys., 17:1 (1977), 260–265

Citation in format AMSBIB
\Bibitem{AbrIva77}
\by A.~P.~Abramov, J.~P.~Ivanilov
\paper An algorithm for the solution of a linear programming problem by the loaded functional method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 1
\pages 259--263
\mathnet{http://mi.mathnet.ru/zvmmf6020}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0449643}
\zmath{https://zbmath.org/?q=an:0357.90030}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 1
\pages 260--265
\crossref{https://doi.org/10.1016/0041-5553(77)90091-X}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf6020
  • http://mi.mathnet.ru/eng/zvmmf/v17/i1/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:138
    Full text:66
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020